# SDR CALA2013121393657

- Difficulty date: December 12, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 43,351 hours, 17,728 cycles
- Engine: Iae V2522A5
- System (JASC): 5240 · Service Doors
- Part: Cable
- Condition: Faulty
- Location: R2 Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT DOOR 2R ARMING HANDLE DIFFICULT TO MOVE, FULLY OPERABLE.  REPLACED DOOR 2R ARM FLEXIBLE CONTROL CABLE.
